| Model Number |
A22041A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the reusable endoscope sheath distal end (white part) is broken.The issue occurred out of the box failure (e.G.Upon receipt or unpacking).There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: this event was caused by a component failure.The cause of the damage is considered to be overloading or deterioration over time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.